Alert archive / Louisiana / Flash Flood Warnings in 2014
Flash Flood Warning 14, NWS Lake Charles, LA
NWS Lake Charles, LA issued this flash flood warning at Jul 18, 2014, 3:21 AM CDT for Calcasieu Parish, Cameron Parish, Jefferson Davis Parish, Louisiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2014, 3:21 AM CDT (08:21 UTC)
- Expired
- Jul 18, 2014, 6:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Calcasieu Parish, LA, Cameron Parish, LA, Jefferson Davis Parish, LA
The radar
The Lake Charles radar (KLCH), 14 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 8.4 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1236 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 761 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.4
The text
As transmitted, in the capitals the NWS used until 2016.
409
WGUS54 KLCH 180821
FFWLCH
LAC019-023-053-181115-
/O.NEW.KLCH.FF.W.0014.140718T0821Z-140718T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
321 AM CDT FRI JUL 18 2014
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN CALCASIEU PARISH IN SOUTHWEST LOUISIANA...THIS
INCLUDES...LAKE CHARLES REGIONAL AIRPORT... IOWA...HAYES...
NORTH CENTRAL CAMERON PARISH IN SOUTHWEST LOUISIANA...
SOUTHWESTERN JEFFERSON DAVIS PARISH IN SOUTHWEST LOUISIANA...
* UNTIL 615 AM CDT
* AT 318 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM
IOWA TO HACKETTS CORNER...OR ALONG A LINE EXTENDING FROM IOWA TO 9
MILES NORTHWEST OF LACASSINE NATIONAL WILDLIFE REFUGE...MOVING
NORTHEAST AT 40 MPH. RADAR ESTIMATES 3 TO 5 INCHES OF RAIN HAS
FALLEN ACROSS THE WARNED AREA DURING THE PAST THREE HOURS. AN
ADDITIONAL ONE TO TWO INCHES OF RAIN WILL BE POSSIBLE AS MORE
STORMS MOVE ACROSS THE AREA.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BELL
CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 3030 9304 3012 9291 3001 9292 2994 9324
3015 9329
$$
24What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Jul 17, 11:53 PM CDT, 3 hours 28 minutes earlier.
Area forecast discussion, Jul 17, 11:53 PM CDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1153 PM CDT THU JUL 17 2014
.DISCUSSION...
FOR 06Z TAF ISSUANCE.
&&
.AVIATION...
RAIN CONTINUES TO BE THE MAIN THEME OF THIS TAF PACKAGE AS DEEP
PLENTIFUL MOISTURE WORKS IN CONCERT WITH APPROACHING TROF/SFC
FRONT/LOW-LEVEL JETTING. CEILINGS SHOULD BE MOSTLY VFR ALBEIT WITH
SOME PERIODS OF MVFR...ALTHOUGH RESTRICTIONS TO VISIBILITY WILL BE
WIDESPREAD WITHIN THE CONVECTION/RAINFALL. OTHER MAIN CONCERN
LOOKS TO BE SOME SLIGHTLY INCREASED SRLY WINDS TOMORROW DUE TO AN
INCREASING GRADIENT WITH LOW PRESSURE DEVELOPING OVER TX.
25
&&
.PREV DISCUSSION... /ISSUED 1036 PM CDT THU JUL 17 2014/
UPDATE...HAVE ISSUED A FLASH FLOOD WATCH FOR THE ENTIRE AREA
BEGINNING AT 1 AM AND CONTINUING THROUGH FRIDAY AFTERNOON.
EXPECTING SHOWER AND THUNDERSTORM ACTIVITY TO BE ON THE INCREASE
OVERNIGHT AS LOW LEVEL NOCTURNAL JET OVERSPREADS THE AREA IN
RESPONSE TO VIGOROUS MID LEVEL LOW ADVANCING INTO MISSOURI WITH
ATTENDANT SOUTHWARD TROFFING. EVENING LCH SOUNDING SHOWING A VERY
TROPICAL AIRMASS IN PLACE AT 2.28 INCHES...CLOSING IN ON TWO
STANDARD DEVIATIONS ABOVE THE NORM. FORECAST PWATS REMAINING
SIMILARLY HIGH OVER THE NEXT 18 TO 24 HOURS.
RADAR CURRENTLY SHOWING A CLUSTER OF SHOWERS AND THUNDERSTORMS
OVER ACADIANA. THIS ASSOCIATED WITH STRONG LOW LEVEL CONVERGENCE
THAT HAS DEVELOPED AND A WEAK IMPULSE ALOFT WITHIN A WESTERLY
FLOW. TEXAS CONVECTION WILL BE INCOMING WHILE EXPECTING HOMEGROWN
DEVELOPMENT OVER THE NEAR COASTAL WATERS WITH THE INCOMING LLJ
WITH ACTIVITY ADVANCING INLAND.
MARCOTTE
PREV DISCUSSION... /ISSUED 341 PM CDT THU JUL 17 2014/
DISCUSSION...A WARM FRONT IS GRADUALLY LIFTING NORTH ACROSS THE
REGION THIS EVENING AND WILL CONTINUE NORTH THROUGH TONIGHT. A
STRONG SHORT WAVE IS ALSO MOVING INTO WEST TX THIS AFTERNOON
INCREASING LIFT ACROSS THE REGION. AS THE FRONTAL BOUNDARY LIFTS
NORTH AND THE SHORTWAVE APPROACHES DEEP MOISTURE WILL BE DRAWN
NORTH CREATING THE POTENTIAL FOR LOCALLY HEAVY RAINFALL THROUGH
FRIDAY. THERE WILL ALSO BE A SLIM CHANCE FOR SEVERE WEATHER FRIDAY
IF ENOUGH DIURNAL HEATING CAN OCCUR, HOWEVER THE POTENTIAL FOR
FLOODING WILL BE THE MAIN THREAT. RAIN CHANCES WILL REMAIN
ELEVATED INTO SAT AS THE SHORTWAVE WORKS ACROSS THE REGION,
HOWEVER THE BULK OF THE MOISTURE WILL BE DISPLACED EAST OF OUR
AREA.
LATE IN THE WEEKEND AND THROUGH MUCH OF NEXT WEEK... A STRONG MID
LVL RIDGE WILL BUILD ACROSS THE DESSERT SW AND INTO TX, HOWEVER A
TROUGH WILL REMAIN ACROSS THE SE STATES, AND AN UPPER LVL LOW MAY
PINCH OFF AND RETROGRADE BACK ACROSS OUR CWA. THIS WILL KEEP SCT
POPS IN THE FORECAST WITH MUCH DRIER AND HOTTER WX JUST WEST.
MARINE...A DISTURBANCE WILL APPROACH THE REGION TONIGHT WITH THE
PRESSURE GRADIENT TIGHTENING THROUGH FRI MORNING. THIS WILL LEAD
TO WINDS INCREASING TO AROUND OR SLIGHTLY OVER 15 KTS TONIGHT AND
INTO LATE FRI MORNING FOR PORTIONS OF THE COASTAL WATERS. WINDS
WILL DECREASE DURING FRI AND REMAIN ONSHORE THROUGH THE PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 76 85 76 88 76 / 80 80 60 60 40
KBPT 76 87 75 89 77 / 80 80 50 60 30
KAEX 72 83 72 87 73 / 80 80 60 60 30
KLFT 75 85 74 88 74 / 80 80 60 60 40
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR THE FOLLOWING
ZONES: ACADIA...ALLEN...AVOYELLES...BEAUREGARD...
CALCASIEU...EAST CAMERON...EVANGELINE...IBERIA...JEFFERSON
DAVIS...LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST.
LANDRY...ST. MARY...UPPER ST. MARTIN...VERMILION...VERNON...
WEST CAMERON.
TX...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR THE FOLLOWING
ZONES: HARDIN...JEFFERSON...NORTHERN JASPER...NORTHERN
NEWTON...ORANGE...SOUTHERN JASPER...SOUTHERN NEWTON...TYLER.
GM...SMALL CRAFT EXERCISE CAUTION UNTIL 11 AM CDT FRIDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH
ISLAND TX OUT 20 NM...WATERS FROM INTRACOASTAL CITY TO
CAMERON LA FROM 20 TO 60 NM...WATERS FROM CAMERON LA TO
HIGH ISLAND TX FROM 20 TO 60 NM.
&&
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.LAKECHARLES.GOV
WWW.TWITTER.COM/NWSLAKECHARLES
WWW.YOUTUBE.COM/NWSLAKECHARLES
&&Hazardous weather outlook, Jul 17, 4:54 AM CDT, 22 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 454 AM CDT THU JUL 17 2014 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 181130- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 454 AM CDT THU JUL 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A SURFACE BOUNDARY WILL LIFT NORTH OUT OF THE COASTAL WATERS BRINGING A SURGE OF GULF MOISTURE. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE THE RESULT. SOME LOCALLY HEAVY RAIN AND CLOUD TO GROUND LIGHTNING WILL BE THE MAIN HAZARDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AN UPPER LEVEL DISTURBANCE WILL COMBINE WITH THE ABUNDANT MOISTURE TO PRODUCE WIDESPREAD SHOWERS AND THUNDERSTORMS ON FRIDAY INTO SATURDAY. DUE TO THE HIGH MOISTURE CONTENT AVAILABLE...HIGH RAINFALL RATES WILL BE POSSIBLE...LEADING TO LOCALLY HEAVY RAINFALL AND THE POSSIBILITY OF STREET FLOODING AND FLOODING OF LOW LYING POOR DRAINAGE AREAS. ALSO...FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS WILL BE POSSIBLE. TYPICAL SCATTERED AFTERNOON SHOWERS AND THUNDERSTORMS WILL THEN BE POSSIBLE FOR THE REMAINDER OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ430-432-435-450-452-455-470-472-475-181130- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 454 AM CDT THU JUL 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT ONSHORE WINDS WILL RETURN AND INCREASE BY TONIGHT AS A SURFACE BOUNDARY MOVES NORTH OUT OF THE GULF. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MODERATE SOUTHERLY WINDS ON FRIDAY AS A DISTURBANCE MOVES OUT OF THE PLAINS. THE DISTURBANCE WILL ALSO BRING SHOWERS AND THUNDERSTORMS FOR FRIDAY INTO SATURDAY. VISIBILITIES WILL LIKELY BE GREATLY REDUCED DUE TO HEAVY RAINFALL. ALSO...WINDS AND SEAS WILL BE LOCALLY HIGHER NEAR STORMS...ALONG WITH FREQUENT CLOUD TO WATER LIGHTNING. THUNDERSTORM ACTIVITY WILL BE MORE SCATTERED TO ISOLATED IN NATURE NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. RUA
In the hours before
Special weather statement, Jul 17, 10:25 PM CDT, 4 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1025 PM CDT THU JUL 17 2014 LAZ044-045-052-053-180430- LAFAYETTE LA-UPPER ST. MARTIN LA-VERMILION LA-IBERIA LA- 1025 PM CDT THU JUL 17 2014 ...SIGNIFICANT WEATHER ADVISORY FOR LAFAYETTE...VERMILION...IBERIA AND ST. MARTIN PARISHES UNTIL 1130 PM CDT... AT 1022 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM OVER JEFFERSON ISLAND...MOVING NORTHEAST AT 20 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... COTEAU BY 1040 PM... ACADIANA REGIONAL AIRPORT BY 1045 PM... NEW IBERIA AND CADE BY 1050 PM... ST. MARTINVILLE BY 1105 PM... LOREAUVILLE BY 1110 PM... LAKE FAUSSE POINTE BY 1120 PM... THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. LAT...LON 3027 9170 2999 9151 2988 9199 2999 9207 25
Special weather statement, Jul 18, 12:20 AM CDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1220 AM CDT FRI JUL 18 2014
LAZ041-073-074-180600-
CALCASIEU LA-WEST CAMERON LA-EAST CAMERON LA-
1220 AM CDT FRI JUL 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR CALCASIEU AND CAMERON PARISHES
UNTIL 100 AM CDT...
AT 1218 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES WEST OF GRAND LAKE...MOVING NORTHEAST AT
30 MPH.
THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...GRAND
LAKE...CARLYSS...LAKE CHARLES REGIONAL AIRPORT...SULPHUR...HOLMWOOD
AND LAKE CHARLES.
THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.
LAT...LON 3000 9351 3033 9329 3011 9300 2995 9327
2996 9328 3003 9328 3005 9330 3005 9332
2991 9333
24Special weather statement, Jul 18, 2:11 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 211 AM CDT FRI JUL 18 2014 LAZ041-180800- CALCASIEU LA- 211 AM CDT FRI JUL 18 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CALCASIEU PARISH UNTIL 300 AM CDT... AT 209 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF VINTON...MOVING NORTHEAST AT 35 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...EDGERLY... CARLYSS AND SULPHUR. THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. LAT...LON 3034 9335 3010 9321 3006 9365 3019 9367 24
Special weather statement, Jul 18, 3:08 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
308 AM CDT FRI JUL 18 2014
LAZ041-074-180900-
CALCASIEU LA-EAST CAMERON LA-
308 AM CDT FRI JUL 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR CALCASIEU AND CAMERON PARISHES
UNTIL 400 AM CDT...
AT 305 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LAKE
CHARLES REGIONAL AIRPORT TO 12 MILES SOUTHWEST OF GIBBSTOWN...MOVING
EAST AT 20 MPH.
THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...LAKE CHARLES...SWEET LAKE...HACKETTS CORNER...GIBBSTOWN AND
HOLMWOOD.
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS 40 TO 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.
THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
LAT...LON 2981 9324 2987 9325 2991 9325 2994 9327
3003 9328 3020 9333 3025 9304 3009 9297
3008 9300 3004 9300 3004 9295 2993 9291
24The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 9:46 PM CDT | Flash Flood Watch | LCH | Allen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more | 24 hr |
| Jul 17, 10:25 PM CDT | Special Weather Statement | LCH | Saint Martin | 65 min |
| Jul 18, 12:20 AM CDT | Special Weather Statement | LCH | Calcasieu | 40 min |
| Jul 18, 12:22 AM CDT | Special Marine Warning | LCH | 23 min | |
| Jul 18, 2:11 AM CDT | Special Weather Statement | LCH | Calcasieu | 49 min |
| Jul 18, 2:29 AM CDT | Special Marine Warning | LCH | 61 min | |
| Jul 18, 2:46 AM CDT | Areal Flood Advisory | LCH | Calcasieu, Cameron | 119 min |
| Jul 18, 3:08 AM CDT | Special Weather Statement | LCH | Cameron | 52 min |
| Jul 18, 3:35 AM CDT | Special Weather Statement | LCH | Jefferson Davis | 40 min |
| Jul 18, 4:06 AM CDT | Special Weather Statement | LCH | Acadia | 39 min |
| Jul 18, 4:28 AM CDT | Special Weather Statement | LCH | Vermilion | 47 min |
| Jul 18, 4:46 AM CDT | Special Marine Warning | LCH | 44 min | |
| Jul 18, 4:58 AM CDT | Special Weather Statement | LCH | Vermilion | 32 min |
| Jul 18, 5:55 AM CDT | Areal Flood Advisory | LCH | Acadia, Cameron, Lafayette, Vermilion | 2 hr |
| Jul 18, 6:26 AM CDT | Special Weather Statement | LCH | Saint Landry | 34 min |
| Jul 18, 6:41 AM CDT | Areal Flood Advisory | LCH | Beauregard, Calcasieu | 3 hr |
| Jul 18, 7:53 AM CDT | Flash Flood Warning | LCH | Calcasieu, Cameron | 112 min |
| Jul 18, 8:20 AM CDT | Special Weather Statement | LCH | Calcasieu, Cameron, Jefferson Davis | 85 min |
| Jul 18, 8:26 AM CDT | Special Marine Warning | LCH | 2 hr | |
| Jul 18, 8:36 AM CDT | River Flood Warning | LCH | Lafayette, Saint Landry, Saint Martin | 4 days |
| Jul 18, 8:36 AM CDT | River Flood Warning | LCH | Lafayette, Vermilion | 7 days |
| Jul 18, 8:38 AM CDT | Small Craft Advisory | LCH | 3 hr | |
| Jul 18, 9:03 AM CDT | Flash Flood Warning | LCH | Acadia, Iberia, Lafayette, Saint Landry, Saint Martin, Vermilion | 4 hr |
| Jul 18, 9:44 AM CDT | Flash Flood Warning | LCH | Beauregard, Calcasieu, Cameron | 4 hr |
| Jul 18, 9:54 AM CDT | River Flood Warning | LCH | Calcasieu | 7 days |
| Jul 18, 9:54 AM CDT | River Flood Warning | LCH | Calcasieu | 63 hr |
| Jul 18, 10:16 AM CDT | Flash Flood Warning | LCH | Iberia, Saint Martin, St. Mary | 4 hr |
| Jul 18, 10:49 AM CDT | Special Marine Warning | LCH | 116 min | |
| Jul 18, 12:14 PM CDT | Special Weather Statement | LCH | Vermilion | 61 min |
| Jul 18, 12:30 PM CDT | Special Marine Warning | LCH | 2 hr | |
| Jul 18, 12:31 PM CDT | Special Marine Warning | LCH | 59 min | |
| Jul 18, 1:02 PM CDT | Special Weather Statement | LCH | Saint Martin | 58 min |
| Jul 18, 1:05 PM CDT | Flash Flood Warning | LCH | Iberia, Lafayette, Saint Martin, St. Mary, Vermilion | 4 hr |
| Jul 18, 1:29 PM CDT | Special Marine Warning | LCH | 91 min | |
| Jul 18, 2:15 PM CDT | Special Marine Warning | LCH | 2 hr | |
| Jul 18, 3:37 PM CDT | Special Marine Warning | LCH | 113 min |
Nearby
Flash Flood Warnings in Louisiana, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.